I understand that there are some MDs who prescribe phentermine to help with weight loss and to counter the extreme weight gain people experience on antipsychotic medications and some antidepressants.
One weight-control physician I spoke with said he has had moderate success with it for the weight gain side effects of psychotropic medication (psych meds).
However, phentermine is a stimulant and can cause dependency and addiction and so I would think most doctors would avoid it.
There is some evidence that phentermine can precipitate serotonergic syndrome and should be used with caution with the SSRIs and SNRIs. These studies were, however, non-conclusive.
For whatever its worth... I hope this helps... Take care my friend.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 3 Nov 2013 • 2 answers
Posted 30 Jul 2015 • 1 answer
Posted 27 Sep 2015 • 1 answer
Cirrhosis - I have been taking 1200 mg of gabaetin for three months now I keep forgeting Things And?
Posted 10 Jan 2016 • 1 answer
Posted 9 May 2016 • 1 answer